MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation found that the io cam belt had broken and was laying in the console.The field service engineer (fse) replaced the belt and set the timing.Fse then reassembled the console, successfully completed a wet lab and had no more problems.
 
Event or Problem Description
The biomedical engineer reported for the hospital perfusionist that an issue was encountered with the mps console during use.The report stated that the console displayed an alarm for "io cam reference not found." the report did not indicate at what point in console use the error code displayed (setup, priming, on-pump).There were no patient complications reported as a result of the alleged event.A field service engineer will evaluate the console at the user facility site.

Brand Name
MPS 2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6473552
Report Number1649914-2017-00034
Device Sequence Number1054106
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;